# SDR DU4R2007060

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N789BV
- Make and model: Doug MD 83
- Aircraft serial: 49789
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vent
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 244001 N/R 22938 N/R 22839 CORROSION ON I/B END OF EXISTING REPAIR ON AFT L/H WING VENT BOX REPAIRED BY REMOVING EXISTING DOUBLER, FLAP PEENED CORROSION IAW BWIA DWG BW-D9-57-A/5120 AND MD-80 MM 20-10-10. FABRICATED AND INSTALLED DOUBLER 41.9 X 3.5, FILLER 1.5 X .9 FROM 2024-T3 0.100 IAW BWIA DWG BW-D9-57-A/5120 AND MD-80 SRM 51-30-2 AND 51-30-1.
